Vol. 42, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Commutants of some Hausdorff matrices

Billy E. Rhoades

Vol. 42 (1972), No. 3, 715–719

Let B(c) denote the Banach algebra of bounded operators over c, the space of convergent sequences. Let Γ and Δ denote the subalgebras of B(c) consisting, respectively, of conservative and conservative triangular infinite matrices, and C the Cesaro matrix of order one. In this paper we investigate Com (C) in Γ and B(c), Com (H) in Γ and B(c) for certain Hausdorff matrices H, and some related questions.

Mathematical Subject Classification 2000
Primary: 46A35
Secondary: 40C05
Received: 6 August 1971
Published: 1 September 1972
Billy E. Rhoades